Portugal's questions...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 6/10/2008 7:09 AM (GMT -6)   
Portugal said...
hello.

I was diagnosed with crohn for 4 months ...
i'm pass very difficult moments ..
I am being medicated with corticosteroids (budesonido) but feel abdominal pain every day, all the time ....
Is this normal? there any medicine for the patient not have so many pains?
the symptom k worries me most is the same abdominal pain very strong ...
sincere compliments


Hi Portugal,
I moved your post so more people could see it.
Yes, it is perfectly normal to have adominal pain with crohns. Most of us take pain killers for the pain. So my suggestion is to talk to your doctor about painkillers.
Good Luck,
Navy
Forum Co-moderator - Crohn's Disease
We will find a way, or make one.-Hannibal (crossing the Alps in the 15th Century on war elephants) 
Make sure your suffering has meaning...-?
All suggestions/options/opinions are caveated with please consult with your local health care provider...

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 22, 2017 8:22 AM (GMT -6)
There are a total of 2,829,100 posts in 310,538 threads.
View Active Threads


Who's Online
This forum has 152665 registered members. Please welcome our newest member, keepgoing.
440 Guest(s), 16 Registered Member(s) are currently online.  Details
imagardener2, alunke82, Lymepilot, tickbite666, 1000Daisies, AnxietyKelller, Denver1, Terry's Cellar, Lightlife, Old Mike, Reezi, Frostypro, Supportive Daughter, Traveler, Mrs.Worried, tommyc


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer